# SDR 2001UALA02117

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 37,724 hours, 14,238 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME DENT IS OUT OF LIMITS STATION 1420 ABOVE STRINGER 26L LBL 35.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NESTED ANGLE REPAIR ON FRAME.
